The information on this site is not intended or implied to be a substitute for professional medical advice, diagnosis or treatment. Content within the patient forum is user-generated and has not been reviewed by medical professionals. Other sections of the Melanoma Research Foundation website include information that has been reviewed by medical professionals as appropriate. All medical decisions should be made in consultation with your doctor or other qualified medical professional.

Re: IPI & Temador @ MD Anderson

Forums General Melanoma Community IPI & Temador @ MD Anderson Re: IPI & Temador @ MD Anderson

    Nebr78
    Participant

      I am Stage IV melanoma and have taken Temodar for 3 months.  Not too many side effects at all. Fatigue.  Some pain at first but Pain Pills took care of that.  Melanoma kept growing I guess.   I took CT Scan and report came back that all spots were same size. I questions about a specific spot, Lymph Node by right armpit.  They couldn't answer it at first then 2 days later after Oncologist questioned them, the lymph node had grown 30%. I really don't think the Radiologist or whoever measured the thing the first time.  I am going to do something about it but don't know what yet.  Am waiting for approval of IPI and may take that.  Although I have very serious heart disease.  Good Luck to you.

    About the MRF Patient Forum

    The MRF Patient Forum is the oldest and largest online community of people affected by melanoma. It is designed to provide peer support and information to caregivers, patients, family and friends. There is no better place to discuss different parts of your journey with this cancer and find the friends and support resources to make that journey more bearable.

    The information on the forum is open and accessible to everyone. To add a new topic or to post a reply, you must be a registered user. Please note that you will be able to post both topics and replies anonymously even though you are logged in. All posts must abide by MRF posting policies.